Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Consistency and robustness of kernel-based regression in convex risk minimization

Title data

Christmann, Andreas ; Steinwart, Ingo:
Consistency and robustness of kernel-based regression in convex risk minimization.
In: Bernoulli. Vol. 13 (2007) Issue 3 . - pp. 799-819.
ISSN 1350-7265
DOI: https://doi.org/10.3150/07-BEJ5102

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: consistency; convex risk minimization; influence function; nonparametric regression; robustness; sensitivity curve; support vector regression
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 20 Oct 2015 08:41
Last Modified: 20 Oct 2015 08:41
URI: https://eref.uni-bayreuth.de/id/eprint/20566